# SDR 2006UALA02232

- Difficulty date: November 20, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 51,926 hours, 19,010 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Jumper
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP FROM ROW 9 TO ROW 13.  REPLACED MALE TO MALE JUMPER.
